Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had breast cancer and estrogen positive. On Tamoxiphen. Loosing memory. Lost memory after anesthesia experience. Suggest

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I am so frustrated .I had Breast Cancer 90 % + estrogen positive . I was . Two years later I had to have a complete hysto. because Tamoxiphen caused large 10 cm tumors on my overies .I am loosing my memory bad. My family does realize now that I really can not remember where the phone or money or purse Ipad etc is much less the phone I am talking on. If ask to bring something I forget it until later . I am getting frustrated and at times scared . I have to go on a hunt for everything. Ask me about years ago and I remember it all except for a few long term memories I lost during a bad post surg . anesthesia experience . Sex was great best husband in the world I don't care at all about that with him or any man like that . I really wish I would have died then ,the way I was so my family would not just remember the crazy women I am now.
Posted Sun, 4 Aug 2013 in Cancer
Answered by Dr. Shruti Rijhwani 1 hour later
Hi !

Thank you for your query.

Dear madam,

Well looking into your problem you were having breast cancer and subsequently had hysterectomy . You are having now memory difficulties , what I could interpret is that you tend to forget thing that have happened recently and your past memory is intact . There can be a lot of causes for memory loss but in my opinion it is not related to your disease .

I advise you to get yourself evaluated by a neurologist for conditions like alzheimers disease which can affect immediate memory sparing the past one plus reversible causes of memory loss as you are just 48 years of age and you also need psychological therapy for depressive symptoms that you are getting . Dont get panicked and get proper treatment , you will be fine.

Wish you good health.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor